Lancaster EPrints

A generalized approach to fuzzy optimization

Angelov, Plamen (1994) A generalized approach to fuzzy optimization. International Journal of Intelligent Systems, 9 (3). pp. 261-268.

Full text not available from this repository.

Abstract

A new approach to fuzzy optimization based on the generalization of Bellman-Zadeh's (BZ) concept is proposed in this article. It consists of a parametric generalization of intersection of fuzzy sets and a generalized defuzzification method. This approach allows the solving of a fuzzy mathematical programming (FMP) problem without transformation to a crisp one. It takes into account all possible fuzzy decisions and allows the degree of conjunction of criteria and constraints to vary. BZ method can be considered a special case of the approach proposed here. A simple algorithm for noniterative solving FMP problem is proposed whereas well-known Zimmermann's approach uses numerical methods. an illustrative example is presented. © 1994 John Wiley & Sons, Inc.

Item Type: Article
Journal or Publication Title: International Journal of Intelligent Systems
Uncontrolled Keywords: Add DCS-publications-id ; art-559 ; Add DCS-publications-personnel-id ; 82
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 913
Deposited By: Dr. Plamen Angelov
Deposited On: 09 Jan 2008 09:45
Refereed?: Yes
Published?: Published
Last Modified: 21 Mar 2014 10:19
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/913

Actions (login required)

View Item